Differential and Integral Equations

A Lyapunov inequality for monotone quasilinear operators

Juan Pablo Pinasco and Pablo Luis de Nápoli

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this work we prove a Lyapunov-type inequality for monotone quasilinear operators generalizing the $p-$Laplacian. This inequality enable us to obtain lower bounds for the first eigenvalue obtained in the setting of Orlicz-Sobolev spaces.

Article information

Differential Integral Equations, Volume 18, Number 10 (2005), 1193-1200.

First available in Project Euclid: 21 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34L30: Nonlinear ordinary differential operators
Secondary: 34L15: Eigenvalues, estimation of eigenvalues, upper and lower bounds


de Nápoli, Pablo Luis; Pinasco, Juan Pablo. A Lyapunov inequality for monotone quasilinear operators. Differential Integral Equations 18 (2005), no. 10, 1193--1200. https://projecteuclid.org/euclid.die/1356060111

Export citation